Kaitlin Elizabeth (pui_puni) wrote in vaginapagina,
Kaitlin Elizabeth
pui_puni
vaginapagina

Spotting while on the pill, 7 years into taking it?

I've been taking the pill for about 7 years now. I've never had any problems with it. Even when I first started taking it I experienced no side effects, including inbetween period spotting.

My period is has always been like clockwork since starting the pill. I usually get it 2 or 3 days after taking the last pill in my pack.

This month however, I got my period last Wednesday with still 4 pills left in the pack! It wasn't just spotting, I basically got my period early (It's still going today)

Should I be concerned? Is my protection compromised? What would cause this all the sudden when I have been taking the same pill for 7 years without incident?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments